# SDR AWXA9700150

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON UPPER SURFACE OF AFT CARGO DOOR FLOOR SUPPORT AT BS 1380 TO 1440, RBL 20, WL 158.  REMOVED AFT CARGO DOOR FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT AND INSTALLED AT BS 1380 TO 1440, RBL 20, WL 158 PER SRM 51-30-01, 53-60-53, 51-40-02.
